# SDR LR7A2019063001817

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 38,910 hours, 24,094 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892541100
- Part serial: 1485
- Condition: Failed
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

DURING SCHEDULED FLIGHT WHILE IN DESCENT #2 FIRE LIGHT ILLUMINATED.  FALSE FIRE INDICATION.  REPLACED #2 FIRE DETECTION CONTROL UNIT IAW SMP 581 26-10 LP #42909
